# SDR SWAA2021080578850

- Difficulty date: May 18, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N8634A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42522
- Aircraft time: 21,139 hours, 9,267 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL 120CF HAS SEVERAL AREAS OF CORROSION ON BOTH INBD AND OUTBD EDGES; MARKED. / FABRICATED NEW FWD CARGO FLOOR PANEL 120CF I/A/W AMM 25-52-01-201; AMM 51-00-58-201; AMM 51-21-72-370 AND SRM 53-00-33-1A; AND AMM 51-21-91-620
